I have been experiencing spontaneous muscle spasms in my mid back and lower back and now have tingling in right arm down to hand. This has been going on for over a week. I also have fatigue, disoriented , and memory is not seeming to be very good. I have headaches alot , too. What should I do as regular tylenol and ibuprofen is not helping me. I am getting depressed. Have not yet seen doctor.
Welcome to the forum!
I would suggest you get the blood levels of the following checked if they have not already been checked: potassium, calcium, sodium, vitamin B complex, or vitamins B1, B3, or B6 and Vitamin D. Generally deficiencies of any of the above can cause muscle twitching and spasms in localized or generalized areas of the body. Get your kidney function, parathyroid gland function and adrenal function tests done because these affect the electrolyte balance in the body. Stress, alcohol, caffeine and fatigue all cause similar symptoms.
Hypothyroidism and diabetes, neck strain, spondylotic changes in cervical vertebrae, bone disease or bad posture should be looked into. Multiple sclerosis and Lyme’s disease are two other possibilities.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.